Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Are the hormones I am taking for fertility causing the bumps in my vagina ?

Hi. I have a circle of tiny little bumps on my private area within my hair line and had one bump that was just fluid filled, a little larger, right below it. I am on hormones for fertility reasons and the bumps came right at the same time. Any advice on what they might be or how to remedy them?
Asked On : Thu, 5 May 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It may be due to some allergy or due to some infection,fungal or bacterial.Due to itching there is small bumps on the parts and get infected.
Keep private parts clean and well shaved,smooth by applying cream or vaseline.
I do not think it is due to medicines you take.
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor